# SDR ASOA04756

- Difficulty date: September 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A C-CHECK IN YUL, THE DOUBLER ON FRAME 40, STRINGER 17L WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER ON FS 40, STRINGER 17L IAW SRM 51-25-01.  (M)
